# SDR DLM88020553

- Difficulty date: May 15, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 33,087 hours, 26,637 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9952517176
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

99525-71, -76 FLOOR PANELS WERE FOUND DISBONDED AND CRACKED.  REPAIR PER ER/A 417223-14.
